# SDR SCNA95113

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A DENT IN FUSELAGE SKIN AT STATION 1338, FOUR INCHES FROM VENTRAL STAIR CUTOUT ON RIGHT SIDE.  DENT MEASURES 2.5 BY .75 BY .065.  CUT OUT DAMAGED SKIN, REPAIRED WITH FILLER AND DOUBLER PER SRM 53-30-03 FIGURE 1.
